Alert archive / North Carolina / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 29, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at May 6, 2018, 4:59 PM EDT for Johnston County, Wayne County, North Carolina. It was in force for 46 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 6, 2018, 4:59 PM EDT (20:59 UTC)
- Expired
- May 6, 2018, 5:45 PM EDT
- In force
- 46 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Johnston County, NC, Wayne County, NC
The radar
The Raleigh/Durham radar (KRAX), 59 km from the middle of the area, began a volume at 21:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 6, 4:59 PM EDT | TSTM WND DMG | 7 Se Four Oaks, NC | TREE AND POWER LINES DOWN. |
| May 6, 5:33 PM EDT | TSTM WND DMG | 1 Sse Mar-Mac, NC | TREE DOWN ACROSS GAINEY DR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 9.0 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 134 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 497 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
412
WUUS52 KRAH 062059
SVRRAH
NCC101-191-062145-
/O.NEW.KRAH.SV.W.0029.180506T2059Z-180506T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
459 PM EDT SUN MAY 6 2018
The National Weather Service in Raleigh has issued a
* Severe Thunderstorm Warning for...
Central Wayne County in central North Carolina...
Southeastern Johnston County in central North Carolina...
* Until 545 PM EDT
* At 458 PM EDT, a severe thunderstorm was located 10 miles south of
Smithfield, moving east at 35 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to crops and possibly vehicles is expected.
* Locations impacted include...
Goldsboro, Walnut Creek, Princeton, Pikeville, Mar-Mac, Brogden,
Elroy and Grantham.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows!
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3534 7782 3527 7783 3531 7838 3544 7838
3552 7782 3543 7783 3540 7780 3538 7780
TIME...MOT...LOC 2058Z 266DEG 29KT 3537 7829
HAIL...1.00IN
WIND...<50MPH
$$
PWB2 follow-up statements
408
WWUS52 KRAH 062116
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
516 PM EDT SUN MAY 6 2018
NCC101-191-062145-
/O.CON.KRAH.SV.W.0029.000000T0000Z-180506T2145Z/
Wayne NC-Johnston NC-
516 PM EDT SUN MAY 6 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR CENTRAL WAYNE AND SOUTHEASTERN JOHNSTON COUNTIES...
At 515 PM EDT, a severe thunderstorm was located 11 miles west of
Goldsboro, moving east at 40 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Goldsboro, Walnut Creek, Princeton, Mar-Mac, Brogden, Elroy and
Grantham.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.
&&
LAT...LON 3530 7828 3545 7828 3548 7811 3549 7782
3543 7783 3540 7780 3538 7780 3534 7782
3527 7783
TIME...MOT...LOC 2115Z 270DEG 34KT 3538 7818
HAIL...1.00IN
WIND...<50MPH
$$
PWB202
WWUS52 KRAH 062140
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
540 PM EDT SUN MAY 6 2018
NCC101-062149-
/O.CAN.KRAH.SV.W.0029.000000T0000Z-180506T2145Z/
Johnston NC-
540 PM EDT SUN MAY 6 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JOHNSTON COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3529 7814 3545 7802 3547 7782 3543 7783
3540 7780 3538 7780 3534 7782 3527 7783
TIME...MOT...LOC 2139Z 265DEG 36KT 3538 7795
$$
NCC191-062145-
/O.CON.KRAH.SV.W.0029.000000T0000Z-180506T2145Z/
Wayne NC-
540 PM EDT SUN MAY 6 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR EAST CENTRAL WAYNE COUNTY...
At 539 PM EDT, a severe thunderstorm was located over Goldsboro,
moving east at 40 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Goldsboro, Walnut Creek, Elroy, Mar-Mac and Brogden.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3529 7814 3545 7802 3547 7782 3543 7783
3540 7780 3538 7780 3534 7782 3527 7783
TIME...MOT...LOC 2139Z 265DEG 36KT 3538 7795
HAIL...1.00IN
WIND...<50MPH
$$
PWBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 3:35 PM EDT, 1 hour 24 minutes earlier.
Area forecast discussion, May 6, 3:35 PM EDT, 1 hour 24 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 335 PM EDT Sun May 6 2018 .SYNOPSIS... A weak cold front will cross the area this afternoon. High pressure will build into the region from the north Monday through Tuesday, as an upper level trough holds overhead. && .NEAR TERM /THROUGH TONIGHT/... As of 320 PM Sunday... Weak cold front accompanied by a low over the NW Piedmont is easing eastward through central NC, just ahead of the mid level shortwave trough crossing WV down into NW NC. Strong storms have developed largely as suggested by morning CAMs, forming within a marginal to moderately unstable (MUCAPE 500-1000 J/kg) environment supported by strong deep layer shear of 50-55 kts and high low-level lapse rates of 7.5-8.5 C/km. The dry punch noted on WV imagery has kept coverage down a bit with weak mid level lapse rates, although the wet bulb profile is marginally steep just beneath the mixed phase layer, and we've seen a few reports of pea to half inch size hail. Otherwise, the risk of damaging straight line winds persist for the next few hours, mainly across the northern CWA near the weak dynamic contribution to ascent. Will trend down pops in the evening, keeping clouds and isolated showers in the NE where low level moisture will persist as the cooler air spills in from the north behind the front. Expect lows from the mid 50s W to lower 60s E. -GIH && .SHORT TERM /MONDAY AND MONDAY NIGHT/... As of 335 PM Sunday... The shortwave trough over WV to NW NC this afternoon will weaken and shear as it tracks NE, with the trough axis becoming re-established to our west as energy dives into the base through Mon. The surface front will push to our E and S, with a weak low near the S coast of NC, and the resulting surface flow from the N and NE will likely keep drawing low level moisture into NE sections, producing mostly cloudy skies there. Areawide, though, diurnal mixing and residual moisture will result in partly to mostly cloudy skies (mostly flat stratocu) through much of the day. Low level lapse rates are expected to increase sufficiently to bring about a risk of sprinkles or light showers, especially over the far W sections of the forecast area, near the weak DPVA. The clouds and cool air advection will hold down surface temps, and expect highs from the low 70s NE to near 80 SW. Lows mostly in the mid 50s Mon night with partly cloudy skies lingering as the trough axis holds nearby. -GIH && .LONG TERM /TUESDAY THROUGH SUNDAY/... As of 215 PM Saturday... A series of shortwaves aloft will progress through the region through the work week. The first, remnants of the upper low over Central NC, will deamplify as it shifts off to the northeast. The second will swing through the Great Lakes, approaching and moving through Central NC Wednesday night/Thursday. A third, will move through the region on the second's heels on Friday. Periods of showers are possible with each of these shortwaves, though confidence and chances are low at this time as uncertainty remains on the high side in terms of precipitation. High pressure ridging southwestward into the region on Tuesday and Wednesday may help keep the weather dry during that time. As the ridge shifts off the coast and away from the area, west-southwesterly flow, becoming more southwesterly as the surface trough progresses east, will advect much warmer and more moist air into the region for Thursday and Friday. A return to well above normal temperatures (highs in the mid 80s to low 90s and lows in the mid to upper 60s) is expected Friday through Sunday as the next frontal system develops over the Midwest. && .AVIATION /18Z SUNDAY THROUGH FRIDAY/... As of 240 PM Sunday... The most immediate threat to aviation interests is the isolated to scattered storms impacting mainly northern portions of central NC, including GSO/RDU/RWI, for the rest of the afternoon. A period of MVFR to IFR conditions and gusts of 35-50 kts are likely in and near any storms, and a damaging gust over 60 kts along with quarter size hail may also occur with the strongest storms. The threat will be diminishing at GSO by 20z, but will persist at RDU/RWI through about 00z. Otherwise, a few showers may impact other locations in central NC, through early evening, especially in the NE, but VFR conditions will prevail. That will change overnight, however, as a front shifts E and SE through the area, bringing a wind from the N and NE and a risk of MVFR conditions late tonight, particularly to RDU/RWI/FAY with a much lower risk at INT/GSO, which may remain VFR overnight. A period of IFR cigs are also possible late tonight through mid morning Mon at RWI. These MVFR-IFR clouds will lift through the morning Mon, and VFR conditions are expected to return by 16z areawide. Looking beyond 18z Mon, cigs should be VFR through Mon, although a few showers are possible mainly at INT/GSO and at RWI during the afternoon. Sub-VFR cigs are expected to redevelop late Mon night lasting into Tue morning, primarily at RWI, with a damp NE low level wind. VFR conditions should return by late Tue morning areawide, then VFR should rule through the end of the week, although a few afternoon sprinkles may occur each afternoon. -GIH && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Badgett/Hartfield NEAR TERM...Hartfield SHORT TERM...Hartfield LONG TERM...KC AVIATION...Hartfield
Hazardous weather outlook, May 6, 1:31 PM EDT, 3 hours 28 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Raleigh NC 131 PM EDT Sun May 6 2018 NCZ021-038-039-073>075-083>086-088-089-071130- Forsyth-Davidson-Randolph-Stanly-Montgomery-Moore-Anson-Richmond- Scotland-Hoke-Cumberland-Sampson- 131 PM EDT Sun May 6 2018 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This Afternoon and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ007>011-025>028-041>043-078-071130- Person-Granville-Vance-Warren-Halifax-Durham-Franklin-Nash-Edgecombe- Wake-Johnston-Wilson-Wayne- 131 PM EDT Sun May 6 2018 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This Afternoon and Tonight. Isolated severe storms are possible through this afternoon. The main storm threat will be from damaging wind gusts over 60 mph, primarily between the hours of 2 pm and 7 pm. Hail up to the size of quarters is also possible. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ022>024-040-076-077-071130- Guilford-Alamance-Orange-Chatham-Lee-Harnett- 131 PM EDT Sun May 6 2018 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This Afternoon and Tonight. Isolated strong to severe storms are possible through this afternoon. The main storm threat will be from damaging wind gusts over 60 mph, primarily between the hours of 1 pm and 6 pm. Hail up to the size of quarters is also possible. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, May 6, 1:20 PM EDT, 3 hours 39 minutes before
Special Weather Statement
National Weather Service Raleigh NC
120 PM EDT SUN MAY 6 2018
NCZ021-022-061815-
Guilford NC-Forsyth NC-
120 PM EDT SUN MAY 6 2018
...A STRONG THUNDERSTORM WILL AFFECT EASTERN FORSYTH AND GUILFORD
COUNTIES UNTIL 215 PM EDT...
At 117 PM EDT, Doppler radar was tracking a strong thunderstorm near
Winston-Salem, moving east at 20 mph. The storm is currently over I-
40, just south of Winston-Salem.
Half inch hail and wind gusts up to 40 mph will be possible with this
storm.
Locations impacted include...
Greensboro, Winston-Salem, High Point, Kernersville, McLeansville,
Summerfield, Gibsonville, Stokesdale, Walkertown and Pleasant Garden.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
light outdoor objects.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways. Drivers are urged to slow down and use
extra caution to avoid hydroplaning, especially in urban areas where
prolonged heavy rain can quickly lead to flooding.
&&
LAT...LON 3626 8015 3624 7953 3590 7954 3594 8001
3599 8005 3601 8005 3603 8014 3603 8027
TIME...MOT...LOC 1717Z 261DEG 16KT 3606 8020
10Special weather statement, May 6, 2:07 PM EDT, 2 hours 52 minutes before
Special Weather Statement
National Weather Service Raleigh NC
207 PM EDT SUN MAY 6 2018
NCZ023-024-061900-
Alamance NC-Orange NC-
207 PM EDT SUN MAY 6 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN ALAMANCE AND ORANGE
COUNTIES UNTIL 300 PM EDT...
At 206 PM EDT, Doppler radar was tracking a strong thunderstorm near
Mebane, or 7 miles northeast of Graham, moving east at 20 mph.
Half inch hail and wind gusts up to 40 mph will be possible with this
storm.
Locations impacted include...
Burlington, Graham, Hillsborough, Mebane, Elon College, Gibsonville,
Haw River, Swepsonville, Alamance and Carr.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down light outdoor objects.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways. Drivers are urged to slow down and use
extra caution to avoid hydroplaning, especially in urban areas where
prolonged heavy rain can quickly lead to flooding.
&&
LAT...LON 3624 7895 3602 7899 3600 7954 3612 7954
3625 7938
TIME...MOT...LOC 1806Z 270DEG 16KT 3616 7932
10Special weather statement, May 6, 2:46 PM EDT, 2 hours 13 minutes before
Special Weather Statement
National Weather Service Raleigh NC
246 PM EDT SUN MAY 6 2018
NCZ007>010-023>025-061945-
Vance NC-Durham NC-Alamance NC-Person NC-Warren NC-Granville NC-
Orange NC-
246 PM EDT SUN MAY 6 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN ALAMANCE...
SOUTHEASTERN PERSON...VANCE...NORTHWESTERN WARREN...ORANGE...
GRANVILLE AND DURHAM COUNTIES UNTIL 345 PM EDT...
At 245 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from near Norlina to 6 miles
south of Graham. Movement was east at 15 mph.
Half inch hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Durham, Chapel Hill, Henderson, Graham, Oxford, Hillsborough,
Creedmoor, Warrenton, Carrboro and Mebane.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around light outdoor objects. People outdoors should get to
a safe place immediately at the first sight of lightning or first
sound of thunder.
&&
LAT...LON 3654 7791 3634 7819 3617 7847 3618 7849
3615 7851 3606 7865 3607 7875 3603 7875
3602 7872 3602 7873 3586 7897 3588 7925
3585 7925 3585 7934 3600 7951 3654 7849
TIME...MOT...LOC 1845Z 264DEG 14KT 3651 7827 3597 7940
GIHSpecial weather statement, May 6, 3:32 PM EDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Raleigh NC
332 PM EDT SUN MAY 6 2018
NCZ025-041-062015-
Durham NC-Wake NC-
332 PM EDT SUN MAY 6 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN WAKE AND SOUTHERN
DURHAM COUNTIES UNTIL 415 PM EDT...
At 330 PM EDT, Doppler radar was tracking a strong thunderstorm near
Chapel Hill, moving east at 20 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Deadly cloud to ground lightning will also be possible with this
storm.
Locations impacted include...
Raleigh, Durham, Chapel Hill, Rdu International, Morrisville, Falls
Lake State Rec Area, Parkwood, William B Umstead State Park, Research
Triangle and Falls Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
Boaters on the open water and those camping outdoors are especially
vulnerable to the dangers of lightning. Remember, lightning can
strike out to 10 miles from the parent thunderstorm. If you can hear
thunder, you are close enough to be struck by lightning. Move to
safe shelter now! Do not be caught on the water in a thunderstorm.
&&
LAT...LON 3605 7864 3585 7857 3586 7891 3587 7891
3586 7901 3596 7900 3608 7871 3608 7869
TIME...MOT...LOC 1930Z 262DEG 19KT 3589 7896
77Special weather statement, May 6, 3:42 PM EDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Raleigh NC
342 PM EDT SUN MAY 6 2018
NCZ009>011-026-027-062045-
Nash NC-Franklin NC-Vance NC-Warren NC-Halifax NC-
342 PM EDT SUN MAY 6 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN NASH...
SOUTHERN VANCE...WARREN...HALIFAX AND NORTHERN FRANKLIN COUNTIES
UNTIL 445 PM EDT...
At 340 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from 6 miles south of Ebony to
near Franklinton. Movement was east at 35 mph.
Half inch hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Roanoke Rapids, Henderson, Louisburg, Warrenton, Halifax,
Franklinton, Norlina, Littleton, Kittrell and Enfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
Boaters on the open water and those camping outdoors are especially
vulnerable to the dangers of lightning. Remember, lightning can
strike out to 10 miles from the parent thunderstorm. If you can hear
thunder, you are close enough to be struck by lightning. Move to
safe shelter now! Do not be caught on the water in a thunderstorm.
&&
LAT...LON 3651 7790 3650 7782 3648 7776 3649 7773
3648 7765 3644 7762 3641 7755 3637 7755
3634 7759 3631 7757 3630 7754 3631 7752
3607 7779 3611 7853 3617 7850 3618 7851
3625 7851 3654 7816 3654 7790
TIME...MOT...LOC 1940Z 260DEG 30KT 3649 7802 3616 7849
77Special weather statement, May 6, 4:47 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Raleigh NC
447 PM EDT SUN MAY 6 2018
NCZ042-077-078-088-089-062145-
Johnston NC-Sampson NC-Harnett NC-Wayne NC-Cumberland NC-
447 PM EDT SUN MAY 6 2018
...STRONG THUNDERSTORMS WILL AFFECT EASTERN HARNETT... JOHNSTON...
AND WESTERN WAYNE COUNTIES...
At 443 PM EDT, Doppler radar was tracking several strong
thunderstorms. The storms extended from near Erwin to Smithfield to
Princeton... moving east at 50 mph.
Half inch hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Goldsboro, Smithfield, Dunn, Benson, Fremont, Godwin, Micro, Selma
and Erwin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Dont wait until you see the first lightning flash before heading to
safety. Move indoors at the first sign of threatening skies or the
first sound of thunder.
&&
LAT...LON 3533 7783 3514 7880 3544 7891 3566 7815
3561 7813 3559 7806 3560 7805 3559 7800
3558 7782 3543 7783 3541 7781 3538 7780
TIME...MOT...LOC 2043Z 250DEG 45KT 3541 7846
PWBThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 12:29 PM EDT | Special Weather Statement | RAH | Forsyth | 61 min |
| May 6, 1:20 PM EDT | Special Weather Statement | RAH | Guilford | 55 min |
| May 6, 1:54 PM EDT | Severe Thunderstorm Warning | RAH | Guilford | 37 min |
| May 6, 2:07 PM EDT | Special Weather Statement | RAH | Alamance, Orange | 53 min |
| May 6, 2:46 PM EDT | Special Weather Statement | RAH | Alamance, Durham, Granville, Orange, Vance | 59 min |
| May 6, 3:32 PM EDT | Special Weather Statement | RAH | Durham | 43 min |
| May 6, 3:42 PM EDT | Special Weather Statement | RAH | Halifax, Warren | 63 min |
| May 6, 4:24 PM EDT | Severe Thunderstorm Warning | RAH | Edgecombe, Halifax, Nash, Warren | 66 min |
| May 6, 4:47 PM EDT | Special Weather Statement | RAH | Harnett, Johnston, Wayne | 58 min |
| May 6, 5:47 PM EDT | Severe Thunderstorm Warning | RAH | Wayne | 43 min |
| May 6, 6:02 PM EDT | Special Weather Statement | RAH | Edgecombe | 43 min |
| May 6, 6:25 PM EDT | Special Weather Statement | RAH | Wilson | 65 min |
| May 6, 7:14 PM EDT | Special Weather Statement | RAH | Wayne | 46 min |
| May 6, 7:16 PM EDT | Special Weather Statement | RAH | Person | 44 min |
| May 6, 7:53 PM EDT | Special Weather Statement | RAH | Granville, Vance | 67 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.